# SDR CA130530003

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AG
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING A CROP DUSTING RUN, THE ENGINE TORQUE DROPPED FROM 45PSI DOWN TO 30PSI. THE PILOT ADVANCED THE POWER LEVER BUT THE ENGINE TORQUE SURGED AND WAS UNSTABLE. A FORCED LANDING WAS MADE AT A REMOTE AIRSTRIP. THE A/C WAS NOT DAMAGED AND THE PILOT NOTICED THAT THE GROUND IDLE HAD DROPPED FROM 52% NG TO 45%. THE FUEL CONTROL (FCU) WAS REPLACED AND THE A/C RETURNED TO SERVICE. REMOVAL OF THE P3 AIR ADAPTER FROM THE FCU REVEALED THE PRESENCE OF WATER AND CONTAMINANTS ORIGINATING FROM THE THREADS OF THE P3 AIR RESTRICTOR. THE FCU WILL BE SENT FOR REPAIRS AND FURTHER REVIEW OF THE OPERATORS MAINTENANCE PRACTICES AND ADDITIONAL ENGINE INSPECTIONS ARE ON-GOING.
